# SDR CA150211003

- Difficulty date: February 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 36,013 hours
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW OF A BEECH 1900D ON APPROACH NOTICED THE LANDING GEAR LIGHTS, 3 GREEN, DID NOT ILLUMINATE.  EMERGENCY SERVICES WERE REQUESTED & THE ACFT LANDED WITHOUT INCIDENT.  ACFT WAS REMOVED FROM SERVICE & INSPECTED BY MAINTENANCE.  ANNUNCIATOR CONTROL PCB, PN: 101-364578-9 WAS FOUND AT FAULT.  THE SUBJECT PCB WAS REPLACED IAW PCBM 20-00-00. GEAR SWINGS & FUNCTION CHECKS WERE CARRIED OUT IAW MM32-30-00.  SYS WAS TESTED SERVICEABLE AND THE ACFT WAS RETURNED TO SERVICE.
